# SDR AALA960799

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 143T82053
- Condition: Corroded
- Location: Bs 568-570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CARGO LOWER DOOR CHORD CORRODED AROUND TWO HOLES ON INBOARD SIDE, FOUND BEYOND SRM LIMITS AFTER BLENDING.  ALODINED AND REFINISHED BLENDED AREAS.  APPROVED BY ENGINEERING PER MRB 767-1222.  (M)
